# SDR 98FDEA00253

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 56B17C
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 OIL TEMPERATURE GAUGE INOPERATIVE.  NEEDLE HANGS STRAIGHT DOWN TWITCHES OCCASIONALLY.  REMOVED AND REPLACED NR 3 OIL TEMPERATURE BULB PER MAINTENANCE MANUAL 79-32-01.
